MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68LP-480
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported right side rupture.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation:visual analysis of the returned device identified: opening and brown particle inside the device leak test was performed and found opening on anterior.A microscopic analysis was performed which identify sharp opening in the plug strap.A dimension measurement in the shell was performed which identify the thickness within specification.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: -a opening sharp in the plug strap side assessed as unidentified (tear) opening.A review of the device history record has been completed.No deviations or non-conformances noted.Further information: no patterns were found; therefore, no additional actions are deemed required.The trend of fluid leak (a050401) complaints will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.
 
Event or Problem Description
Healthcare professional reported right side rupture.Device has been explanted.
 
Event or Problem Description
Healthcare professional reported right side rupture.Device has been explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13668625
Report Number9617229-2022-02490
Device Sequence Number19998318
Product Code FWM
UDI-Device Identifier10888628000643
UDI-Public10888628000643
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2008
Device Model Number68LP-480
Device Catalogue Number68-510
Device Lot Number621465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer04/20/2022
06/02/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date05/13/2022
06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight169 KG